# SDR SWIA2021081960381

- Difficulty date: June 24, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349- S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION ON FRAME @ FS 349 BETWEEN 26L AND 26R. MARKED      (C-CHECK RO 8/18/2021)    REMOVED AND INSTALLED NEW FRAME AT FS349 BETWEEN STGR 23L AND STGR 26R REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG NO. SH670-31350 REV. A. LEAK CHECK GOOD. TASK CARD 51-900-1002-SKY IS COMPLIED WITH.
